summarylocations & peopleprojectsworkshopsinformationnews
publications & preprints

lecture notes & talks


Publications & Preprints

Please choose a project
/ A1 / A3 / A4 / A5 / A7 / B1 / B2 / C2 / C3 / C4 / C6 / D2 / D4 / A9 / A8

Project B2: Limits of representations


Weyl modules for the hyperspecial current algebra
V. Chari, B. Ion, D. Kus
Int. Math. Res. Not. IMRN 2015, no. 15, 6470-6515
Equidistribution results for singular metrics on line bundles
D. Coman, G. Marinescu
Annales scientifiques de l'ENS 48, fascicule 3 (2015) 497-536
Complex structures adapted to magnetic flows
B. Hall, W. Kirwin
J. Geometry Phys. 90 (2015) 111-131


Symplectic degenerate flag varieties
E. Feigin, M. Finkelberg, P. Littelmann
Canad. J. Math. 66 no. 6 (2014) 1250-1286
On the canonical real structure on wonderful varieties
D. Akhiezer, S. Cupit-Foutou
Crelle's Journal 693 (2014) 231-244
Convexity of momentum map, Morse index, and quantum entanglement
A. Sawicki, M. Oszmaniec, M. Kus
Reviews in Mathematical Physics, 26, 1450004, (2014)
Limiting Distributions of Scaled Eigensections in a GIT-Setting
D. Berger
Dissertation of the Ruhr Universität Bochum (2014)


When is a pure state of three qubits determined by its single-particle reduced density matrices?
A. Sawicki, M. Walter, M. KuÅ›
J. Phys. A 46, 055304 (2013)
Bipartite entanglement, spherical actions and geometry of local unitary orbits
A. Huckleberry, M. KuÅ›, A. Sawicki
J. Math. Phys. 54, 022202 (2013)
Entanglement of identical particles and the detection process
A. Buchleitner, M. KuÅ›, F. de Melo, F. Mintert, M. C. Tichy

Fortschritte der Physik 61, 225 – 237 (2013)
How many invariant polynomials are needed to decide local unitary equivalence of qubit states?
T. Maciazek, M. Oszmaniec, A. Sawicki
J. Math. Phys. 54, 092201 (2013)
A link between Quantum Entanglement, Secant varieties and Sphericity
A. Sawicki, V. V. Tsanov
J. Phys. A 46, 265301 (2013)
Geometry and topology of CC and CQ states
M. Oszmaniec, P. Suwara, A. Sawicki
PBW-filtration over Z and compatible bases for Vz(λ) in type An and Cn
E. Feigin, G. Fourier, P. Littelmann
in "Symmetries, integrable systems and representations", Springer Proc. Math. Stat. 40 (2013) 35-63
Realization of affine type A Kirillov-Reshetikhin crystals via polytopes
D. Kus
J. Combin. Theory Ser. A 120 (2013), no. 8, 2093-2117
Levi problem and semistable quotients
S. Nemirovski
Complex Var. Elliptic Equ. 58 no. 11 (2013), 1517-1525


Eigenvalue distributions of reduced density matrices
M. Christandl, B. Doran, S. Kousidis, M. Walter
abstract quant-ph/1204.0741
On detection of quasiclassical states
M. Oszmaniec, M. KuÅ›
J. Phys. A 45, 244034 (2012)
Convexity of momentum map, Morse index, and quantum entanglement
A. Sawicki, M. Oszmaniec, M. KuÅ›
Critical sets of the total variance can detect all stochastic local operations and classical
A. Sawicki, M. Oszmaniec, M. KuÅ›

Phys. Rev. A 86, 040304(R) (2012)
Berezin-Toeplitz quantization on Kaehler manifolds
X. Ma, G. Marinescu
J. Reine Angew. Math. 662 (2012), 1-56


Asymptotics of generalized Galois numbers via affine Kac-Moody algebras
S. Kousidis
abstract math.RT/1109.2546
To appear in Proc. Amer. Math. Soc.
The number of flags in finite vector spaces: Asymptotic normality and Mahonian statistics
T. Bliem, S. Kousidis
abstract math.CO/1109.4624
To appear in J. Algebraic Combin.
Berezin-Toeplitz quantization and its kernel expansion
X. Ma, G. Marinescu
abstract math.DG/1203.4201
Travaux Mathématiques, Special Issue: Geometry and Quantization, Lectures of the school GEOQUANT 2009 at the University of Luxembourg, Volume XIX, 2011, 125-166
Asymptotics of spectral function of lower energy forms and Bergman kernel of semi-positive and big line bundles
C.-Y. Hsiao, G. Marinescu
abstract math.CV/1112.5464
Equidistribution results for singular metrics on line bundles
D. Coman, G. Marinescu
abstract math.CV/1108.5163
Equidistribution of zeros of holomorphic sections in the non compact setting
T.-C. Dinh, G. Marinescu, V. Schmidt
abstract math.CV/1106.5244
J. Stat. Phys. 148 (2012), no. 1, 113-136
Symplectic geometry of entanglement
A. Sawicki, A. Huckleberry, M. KuÅ›
Commun. Math. Phys. 305, 441–468 (2011)
Geometry of the local equivalence of states
A. Sawicki, M. KuÅ›
J. Phys. A 44, 495301 (2011)


Gelfand-Tsetlin polytopes and Feigin-Fourier-Littelmann-Vinberg polytopes as marked poset polytopes
F. Ardila, T. Bliem and D. Salazar
abstract math.CO/1008.2365
Classical Symmetries of Complex Manifolds
A. Huckleberry, A. Isaev
abstract math.CV/0901.4280
J. of Geometric Analysis 20 (1) (2010) 132-152
Legendrian links, causality, and the Low conjecture
V. Chernov, S. Nemirovski
abstract math.SG/0810.5091
Geom. Funct. Anal. 19 (2010), 1320-1333
Non-negative Legendrian isotopy in $ST^*M$
V. Chernov, S. Nemirovski
abstract math.SG/0905.0983
Geom. Topol. 14 (2010), 611-626
Chopped and sliced cones and representations of Kac-Moody algebras
T. Bliem
abstract math.RT/0902.1810
J. Pure Appl. Algebra 214 (2010), 1152-1164
Classical nonintegrability of a quantum chaotic SU(3) Hamiltonian system
Adam Sawicki, Marek Kus
abstract nlin.CD/0909.1258
Physica D 239, 719-726 (2010)
Universal nonlinear entanglement witnesses
M. Kotowski, M. Kotowski, M. Kus
abstract quant-ph/1003.0210
Phys. Rev. A 81, 062318 (2010)
Expected degree of weights in Demazure modules of sl2hat
Thomas Bliem, Stavros Kousidis
abstract math.RT/1005.3256
Transformation Groups, Vol. 16 (2011), no. 4, 1009-1025
Szegö kernel asymptotics and Morse inequalities on CR manifolds
C.-Y. Hsiao, G. Marinescu
abstract math.CV/1005.5471
A closed character formula for symmetric powers of irreducible representations
Stavros Kousidis
abstract math.RT/ 0912.1778
Discrete Mathematics and Theoretical Computer Science (DMTCS) proceedings (2010), 833-844.
On the law of large numbers for Demazure modules of sl2hat
T. Bliem, S. Kousidis
abstract math.RT/1009.2990
Variation of geodesic length functions over Teichmüller space
R. Axelsson and G. Schumacher
abstract math.CV/1006.2966
Geometric Approach to the Weil-Petersson Symplectic Form
R. Axelsson and G. Schumacher
abstract math.DG/0808.3741
Commentarii Math. Helv. 85 No. 2 (2010)
Scattering from isospectral quantum graphs
R. Band, A. Sawicki and U. Smilansky
abstract math-ph/1007.0222
J. Phys. A 43, 415201 (2010)
PBW filtration and bases for irreducible modules in type $A_n$
Feigin, E., Fourier, G. and Littelmann, P.
abstract math.RT/1002.0674
accepted for publications in Transformation Groups
Asymptotics of eigensections on toric varieties
Huckleberry, A. and Sebert, H. with Appendix by Barlet, D.
abstract math.CV/1010.3681
Berezin-Toeplitz quantization on Kähler manifolds
X. Ma and G. Marinescu
abstract math.DG/1009.4405
J. Reine Angew. Math. 662 (2012), 1-56
Remarks on the product of harmonic forms
L. Ornea and M. Pilca
abstract math.DG/1001.2129
A New Proof of Branson’s Classification of Elliptic Generalized Gradients
M. Pilca
abstract math.DG/1003.1451
Symplectic geometry of entanglement
A. Sawicki, A. Huckleberry and M. Kus
abstract math-ph/1007.1844
Local unitary equivalence and distinguishability of arbitrary multipartite pure states
A. Sawicki and M. Kus
abstract quant-ph/1009.0293
Weil-Petersson geometry for families of hyperbolic conical Riemann Surfaces
G. Schumacher and S. Trapani
abstract math.CV/0809.0058
to appear in Mich. J. Math. 2010
Curvature of higher direct images and applications (Curvature of $R^{n-p}f_*\Omega^p_{X/S}(K_{X/S}^{\otimes m})$ and applications)
G. Schumacher
abstract math.CV/1002.4858


G. Marinescu
`Classical' quantum states
M. Kus, I. Bengtsson
abstract quant-ph/0905.0933
Phys. Rev. A 80, 022319 (2009)
Fibrations and globalizations of compact homogeneous CR-manifolds
B. Gilligan, A. Huckleberry
abstract math.CV/0702734
Isvestiya Mathematics, 73:3 (2009) 501- 553
Finite symmetry groups in complex geometry
K. Frantzen, A. Huckleberry
abstract math.AG/0901.2442
Revue de l'Institut Elie Cartan Nancy 19 (2009), 73-113
Homology class of a Lagrangian Klein bottle
S. Nemirovski
abstract math.SG/0106122
Izv. Math. 73:4 (2009), 689-698.
Lagrangian Klein bottles in R^{2n}
S. Nemirovski
abstract math.SG/0712.1760
Geom. Funct. Anal. 19 (2009), 902-909
Classification of K3-surfaces with involution and maximal symplectic symmetry
Kristina Frantzen
abstract math.AG/0906.1867
to appear in Math. Ann.
Towards computing vector partition functions by iterated partial fraction decomposition
T. Bliem
abstract math.CO/0912.1131
Tangent bundle of hypersurfaces in G/P
I. Biswas and G. Schumacher

J. K-Theory 4, 91-100 (2009)
Yang-Mills equation for stable Higgs sheaves
I. Biswas and G. Schumacher
abstract math.AG/0803.4435
Int. J. Math. 20, No. 5, 541-556 (2009)
Coupled vortex equations and Moduli: Deformation theoretic Approach and Kaehler Geometry
G. Schumacher
abstract math.AG/0808.3260
Math. Ann. 343 (2009)


Semiclassical spectral estimates for Schrödinger operators at a critical energy level. Case of a degenerate minimum
B. Camus

J. Math. Anal. Appl. 341 (2008), No. 2, 1170-1180
Numerically effectiveness and principal bundles on Kähler manifolds
I. Biswas and G. Schumacher

Ann. Glob. Anal. Geom. (2008) 34:153-165
Vector bundles on Sasakian manifolds
I. Biswas and G. Schumacher
abstract math.DG/0809.3892
to appear in Advances in Theoretical and Mathematical Physics
Weight multiplicities for so5(C)
T. Bliem
abstract math.RT/0902.1744
Proceedings of the 2008 international conference on information theory and statistical learning, CSREA Press (2008) 80-86
Level dynamics and the ten-fold way
A. Huckleberry, M. Kus, and P. Schützdeller
abstract math-ph/0702085
J. Geom. Phys. 58, 1231-1240 (2008)
Generalized Bergman kernels on symplectic manifolds
X. Ma and G. Marinescu
abstract math.DG/0411559
Adv. Math. 217 (2008), no.4, 1756-1815
Toeplitz operators on symplectic manifolds
X. Ma and G. Marinescu
abstract math.DG/0806.2370
J. Geom. Anal. 18 (2008) no. 2, 565-611
Positivity of relative canonical bundles of families of canonically polarized manifolds
G. Schumacher
abstract math.CV/0808.3259


Spectral statistics along sequences of irreducible representations
I. Schäfer, M. Kus
abstract math-ph/0702049
Kaehlerian reduction in steps
D. Greb, P. Heinzner
abstract math.SG/0709.0205


Representation Theoretical Construction of the Classical Limit and Spectral Statistics of Generic Hamiltonian Operators
I. Schäfer
abstract math.RT/0612780
Asymptotics of matrix integrals and tensor invariants of compact Lie groups
M. Stolz, T. Tate
abstract math.RT/0610720
Proc. Amer. Math. Soc. 136 (2008), 2235-2244
Riemannian Supergeometry
O. Goertsches
abstract math.DG/0604143
Constructing the classical limit for quantum systems on compact semisimple Lie algebras
I. Schäfer, M. Kus
abstract math-ph/0604010
J. Phys. A 39 (2006) 9779-9796
Antiholomorphic involutions of spherical complex spaces
D. Akhiezer, A. Puettmann
abstract math.CV/0601625
Proc. Amer. Math. Soc. 136 (2008), no. 5, 1649-1657



Spherical Stein spaces
D. Akhiezer, P. Heinzner
abstract math.CV/0412509
manuscripta math. 114 (2004) 327-334
©2008 SFB|TR12 - editorial - contact form